# SDR DALA2022083005834

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 71,468 hours, 26,789 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

SHIP 6708 -DIV/PRES- INTO DSM DUE TO A DUAL BLEED FAILURE. PERFORMED EMERGENCY DESCENT. CORRECTIVE ACTION: ON THE RT ENG REPLACED THE FAN AIR VALVE AND THE FAT SENSOR. ON THE LT ENG THE HP PILOT VALVE WAS REPLACED. ENG RUNS CHECK OUT GOOD. NO-GO PROCEDURES C/W.
